Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on nonlinear contraction semigroups


Author: Isao Miyadera
Journal: Proc. Amer. Math. Soc. 21 (1969), 219-225
MSC: Primary 47.50
MathSciNet review: 0238123
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [2] J. R. Dorroh, Semi-groups of nonlinear transformations, Abstract 653-171, Notices Amer. Math. Soc. 15 (1968), 128.
  • [3] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508–520. MR 0226230
  • [4] Yukio Kōmura, Nonlinear semi-groups in Hilbert space, J. Math. Soc. Japan 19 (1967), 493–507. MR 0216342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238123-5
Article copyright: © Copyright 1969 American Mathematical Society